# SDR AALA201809289020

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 6,570 hours, 2,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR DAMPER CYLINDER WAS AT 800 PSI.  SERVICED THE DOOR DAMPER CYLINDER IAW AMM 52-22-00.
